# SDR UHLA201507180562

- Difficulty date: July 18, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 29,837 hours, 18,302 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT STAY LOCKED IN THE OPEN POSITION.  L1 HOOK ASSEMBLY SPRING CLEANED AND LUBRICATED. MECHANISM EXCERCISED FOR MOVEMENT, NO OBSTRUCTION NOTED.  DOOR HOOK FUNCTIONS OPERATES NORMALLY.
